I'm taking some new medication. I only have to take it once a week, on Sunday nights. However, I forgot to take it Sunday, and I remembered that fact last night while lying in bed, around midnight. I dragged myself out of bed and swallowed that tiny, white, oblong-shaped pill.
The next morning (which would be this morning), I was super dizzy when I woke up, and almost fell over when I got out of bed. I shook it off and went about my day. Later, I was sitting at the kitchen table and Andy walked in and asked me to come look at something. I stood up and almost immediately blacked out. My knees buckled and I started to fall. Luckily, Andy was there to catch me, or I would have. He asked me what was wrong, and I again, shook it off and told him nothing.
Anyway (this story has a point, I promise), after I ran tonight, I was showering and noticed my new medication's patient education sheet sitting on my vanity. I picked it up and read over it. Side effects include: dizziness, headache, weakness, and fainting. Hmmmm, okay....
I went on to read this : WARNING- check with your doctor ASAP if you experience change in behavior (ex, aggression, increased GAMBLING or sexual urges)
HA!! I guess it's a good thing that gambling is illegal in Utah... I'll steer clear of Vegas for awhile, just to be safe. As for the other urges... I think I'll be fine :)